On the maximum order of graphs embedded in surfaces

Nevo, Eran, Pineda Villavicencio, Guillermo and Wood, David R 2016, On the maximum order of graphs embedded in surfaces, Journal of combinatorial theory, series B, vol. 119, pp. 28-41, doi: 10.1016/j.jctb.2015.12.004.

Attached Files
Name Description MIMEType Size Downloads

Title On the maximum order of graphs embedded in surfaces
Author(s) Nevo, Eran
Pineda Villavicencio, GuillermoORCID iD for Pineda Villavicencio, Guillermo orcid.org/0000-0002-2904-6657
Wood, David R
Journal name Journal of combinatorial theory, series B
Volume number 119
Start page 28
End page 41
Total pages 14
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2016-07
ISSN 0095-8956
Keyword(s) Degree–diameter problem
Graphs on surfaces
Vertex separator
Science & Technology
Physical Sciences
Language eng
DOI 10.1016/j.jctb.2015.12.004
Field of Research 0101 Pure Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2016, Elsevier Inc.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30123248

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 42 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Thu, 27 Jun 2019, 13:04:57 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.